# SDR GAIA99232

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT', FOUND DURING 'HEAVY 2 MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (OSCODA MI).  WEB CRACKED AT FLOOR SUPPORT, BS 848.0, RBL 50.0.  STOP DRILLED CRACK IAW B727 SRM 51-10-1.  PERFORMED HFEC IAW 727 NDT MANUAL PART 651-00-00 FIG 11 AND FIG 23.  FABRICATED NEW PARTS IAW ENGINEERING DEVIATION REQUEST (EDR B2-07306).  INSTALLED REPAIR PARTS IAW EDR B2-07306.  AIRCRAFT RETURNED TO SERVICE.  (X)
